# SDR FDEA201503190990

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,904 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 491B1330005
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK FROM RIVET TO RIVET ON NR 2 ENG LT THRUST REVERSER COWL.  REPAIRED DISCREPANT CRACK IAW EA 1-7830-T0316190.
